Implicit difference methods for quasilinear parabolic functional differential problems of the Dirichlet type

Volume 35 / 2008

K. Kropielnicka Applicationes Mathematicae 35 (2008), 155-175 MSC: 65M12, 35R10. DOI: 10.4064/am35-2-3


Classical solutions of quasilinear functional differential equations are approximated with solutions of implicit difference schemes. Proofs of convergence of the difference methods are based on a comparison technique. Nonlinear estimates of the Perron type with respect to the functional variable for given functions are used. Numerical examples are given.


  • K. KropielnickaInstitute of Mathematics
    University of Gdańsk
    Wit Stwosz St. 57
    80-952 Gdańsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image